# SDR QXEA0100698

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,671 hours, 13,091 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Bent
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ESCAPE HATCH SEAL RETAINER IS BENT NEXT TO FORWARD LEFT HAND LATCH. REPAIRED IAW DHC-8 SRM 51-40-11 AND 52-20-11.
